# SDR VNAA2016123000049

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 14,708 hours, 10,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Stripped
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN IS HANGING DOWN.  REMOVED AND REPLACED STRIPPED SCREW.
